# SDR ABXA20150720127

- Difficulty date: July 20, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T1622110
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE PANEL SUPPORT BEAM ON LWW CEILING, NEAR WS 249, IS CORRODED NEAR FWD END.  R & R LT WING CEILING INBD TE PANEL SUPPORT BEAM WS 249 IAW SRM 51-40-2.  FABRICATED PARA TO REA B757-61588.  SDR INFO, CORRODED L2, PN 113T1622-110, PART NAME CHORD, SN NSN, STRINGER & WS LOCATION, LT WING STATION 249.  ACFT WAS GNDED.
